# SDR C2XA02SH083

- Difficulty date: October 4, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 11,129 hours, 9,497 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 12060867009
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  ALL HAT BUSHINGS ON THE RUDDER  ATTACHING BRACKETS WERE FOUND DAMAGED. MAINTENANCE REMOVED AND REPLACED ALL HAT BUSHINGS ON RUDDEDR ATTACHING BRACKETS IAW EMB AMM 20-10-08. THE AURCRAFT WAS APPROVED TO RETURN TO SERVICE.
